# SDR SCNA20241230408

- Difficulty date: December 24, 2024
- Submitted: December 30, 2024
- Operation: Air carrier
- Aircraft: N815SY
- Make and model: Boeing 737-8BK
- Aircraft serial: 30623
- Aircraft time: 63,954 hours, 34,347 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Stuck
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DEFECT 794276: FLAPS STUCK AT 5 ON APPROACH RAN QRH AND USED ALTERNATE FLAPS.  RESOLUTION: PERFORMED FSEU BITE CHECK REF AMM 27-51-00 NO FAULTS NOTED, INSPECTED & OPS CHECKED FLAPS REF AMM 27-51-00 NO FAULTS OR DEFECTS NOTED OPS CHECK GOOD, A/C OK FOR SERVICE.
